# SDR SWAA2021020141448

- Difficulty date: January 10, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 44,568 hours, 24,755 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR STRUCTURE RAIL AT RBL-3 AND STA 727E BENT, AFT CARGO FLOOR STRUCTURE RAIL AT STA 727E RBL WAS FOUND CRACKED.  PERFORMED FLOOR BEAM REPAIR AS PER B737-700 SRM 53-00-53-2R-4 REPAIR 4 FIG 201 BETWEEN STA 727E-STA 747 RBL 3.
